MathSciNet Relay Station
MathSciNet bibliographic data
MR1250940 (95f:35032) 35B45 (35J10)
Lu, Guozhen On Harnack's inequality for a class of strongly degenerate Schrödinger operators formed by vector fields. Differential Integral Equations 7 (1994), no. 1, 73–100.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement